| Model Number |
9390E-1001 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including running daily/weekly/monthly self tests, on/off current testing, patient and circuit impendance testing, and shock testing without duplicating the report.An internal inspection found no discrepancies.The electrode pads used at the time of the report were not returned as part of this investigation.The main board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.